Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pimples on penis with itchy scrotum as a result of excess masturbation

i am mastrbutating 2-3 times in a day from the age of 14 .Now i m 19 years old & the semen that comes out nowadays is not thick .Also the skin of scrotum itches very often & the area around my penis has a lot of small acnes .When i apply any cream over my scrotum it gives me relief for somedays,but it start itching again after few days.How should i stop this habit of excessive masturbation. Can i become a father in future ???
Asked On : Wed, 11 May 2011
Answers:  1 Views:  712
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to healthcare Magic


It is better to avoid masturbating many times a day.. stop watching obscene movies, videos, or photos.. divert your mind towards spirituality and prayer.. since there are lesions on the scrotum you need to clinically examined.. Excessive masturbation doesn't make you infertile, you can be father...
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor